MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT202
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt202 adult inspiratory heated breathing circuit has been requested to be returned to fisher & paykel healthcare (f&p) in new zealand for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in the united kingdom reported that a rt202 adult inspiratory heated breathing circuit was found leaking from the connection of inspiratory chamber port.There was no patient consequence reported.
 
Event or Problem Description
A healthcare facility in the united kingdom reported that a rt202 adult inspiratory heated breathing circuit was found leaking droplets of water from the connection of the inspiratory chamber port.There was no patient consequence reported.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt202 adult inspiratory heated breathing circuit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is thus based on the information and video provided by the customer and our knowledge of the product.Results: the customer reported that a rt202 adult inspiratory heated breathing circuit was found leaking from the connection of inspiratory chamber port.Conclusion: the subject rt202 adult inspiratory heated breathing circuit was requested to be returned for evaluation, however, it was not provided.Without the return of the subject device, we are unable to confirm a fault, or determine the cause of the reported event.All rt202 adult inspiratory heated breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject adult breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt202 adult inspiratory heated breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: - "check all connections are tight before use." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).**udi related data quality updates only** corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare section d2a: common device name updated to breathing circuit section d4: expiration date added section d4: udi details updated section g1: contact person updated to (b)(4).Section g4: the rt202 adult dual heated breathing circuit is not sold in the usa but it is similar to a product which is sold in the usa.The 510(k) for that product is k983112 method: the subject rt202 adult inspiratory heated breathing circuit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is thus based on the information and video provided by the customer and our knowledge of the product.Results: the customer reported that a rt202 adult inspiratory heated breathing circuit was found leaking from the connection of inspiratory chamber port.Conclusion: the subject rt202 adult inspiratory heated breathing circuit was requested to be returned for evaluation; however, it was not provided.Without the return of the subject device, we are unable to confirm a fault, or determine the cause of the reported event.All rt202 adult inspiratory heated breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject adult breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt202 adult inspiratory heated breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: - "check all connections are tight before use." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key18361450
Report Number9611451-2023-01190
Device Sequence Number15396402
Product Code BTT
UDI-Device Identifier09420012430304
UDI-Public(01)09420012430304(10)2102553359(11)230324(17)280324
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRT202
Device Catalogue NumberRT202
Device Lot Number2102553359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer02/02/2024
02/02/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/27/2024
08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale